# SDR COMA9960727

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 600360303132
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.00 LEFT HAND AND RIGHT HAND FRAMES AND AFT DOUBLERS WERE CRACKED STR 10-12.  REPAIRED LEFT HAND AND RIGHT HAND FRAMES AND AFT DOUBLER IAW CANADAIR REO 601R-53-61-193A.
